A propos e'equations generiques

Journal of Symbolic Logic 57 (2):548-554 (1992)

Abstract
We prove that a stable solvable group $G$ which satisfies $x^n = 1$ generically is of finite exponent dividing some power of $n$. Furthermore, $G$ is nilpotent-by-finite. A second result is that in a stable group of finite exponent, involutions either have big centralisers, or invert a subgroup of finite index (which hence has to be abelian)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275290
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,283
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Commutator Conditions and Splitting Automorphisms for Stable Groups.Frank O. Wagner - 1993 - Archive for Mathematical Logic 32 (3):223-228.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
12 ( #677,590 of 2,279,964 )

Recent downloads (6 months)
1 ( #828,945 of 2,279,964 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature